Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The flat strip theorem fails for surfaces with no conjugate points

Author: Keith Burns
Journal: Proc. Amer. Math. Soc. 115 (1992), 199-206
MSC: Primary 53C20; Secondary 53C22
MathSciNet review: 1093593
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A compact $ {C^\infty }$ surface with no conjugate points is constructed so that there are two homotopic closed geodesies that do not bound a flat annulus.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C22

Retrieve articles in all journals with MSC: 53C20, 53C22

Additional Information

PII: S 0002-9939(1992)1093593-0
Keywords: No conjugate points, flat strip theorem
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia